# SDR AALA961854

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 5762451
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SNA - FLT 1820 - DURING TAKEOFF ROLL AT SNA, THE LAND LIGHT ILLUMINATED AND CREW ABORTED TAKEOFF.  DURING ABORTED TAKEOFF SEAT BELT 25F CAME APART.  AIRCRAFT CAME TO A HALT WITHOUT FURTHER INCIDENT.  REPLACED SEAT BELT 25F AND ROUTED OLD BELT TO TUL.  (M)
